# SDR DALA2024032103608

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 82,110 hours, 10,784 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 AD/MTC TASK (A.A. WORKCARD 5100-01848-02B-02) - AFT CARGO DOOR INTERIOR, EXISTING REPAIR FOUND AT APPROX 30 INCHES AFT OF FWD LWR CORNER.CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR. CORRECTIVE ACTION: COMPLIED WITH ER/A 616378- 14 REV. ORIGINAL. (0253783)
